Ghent University Academic Bibliography

Advanced

Some transformation and reduction formulas for hypergeometric series in several variables. J. Comp. & Appl. Math., 1991, 37, 287-299.

C GROSJEAN and H SRIVASTAVA
Please use this url to cite or link to this publication:
author
type
journalArticle
publication status
published
language
English
UGent publication?
yes
classification
A2
id
220931
handle
http://hdl.handle.net/1854/LU-220931
date created
2004-05-24 13:23:00
date last changed
2016-12-19 15:38:51
@article{220931,
  author       = {GROSJEAN, C and SRIVASTAVA, H},
  language     = {eng},
  title        = {Some transformation and reduction formulas for hypergeometric series in several variables. J. Comp. \& Appl. Math., 1991, 37, 287-299.},
}

Chicago
GROSJEAN, C, and H SRIVASTAVA. “Some Transformation and Reduction Formulas for Hypergeometric Series in Several Variables. J. Comp. & Appl. Math., 1991, 37, 287-299.”
APA
GROSJEAN, C, & SRIVASTAVA, H. (n.d.). Some transformation and reduction formulas for hypergeometric series in several variables. J. Comp. & Appl. Math., 1991, 37, 287-299.
Vancouver
1.
GROSJEAN C, SRIVASTAVA H. Some transformation and reduction formulas for hypergeometric series in several variables. J. Comp. & Appl. Math., 1991, 37, 287-299.
MLA
GROSJEAN, C, and H SRIVASTAVA. “Some Transformation and Reduction Formulas for Hypergeometric Series in Several Variables. J. Comp. & Appl. Math., 1991, 37, 287-299.” n. pag. Print.